# SDR DXTA201207190553

- Difficulty date: July 18, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 3,417 hours, 2,132 cycles
- Engine: Pwc PW306A
- Engine time: 3,417 hours, 2,132 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMELLED A BURNING SMELL AND THERE WAS WHAT APPEARED TO BE A MIST IN THE CABIN.  PERFORMED AN EMERGENCY RETURN TO DEPARTURE.  INSPECTED RT ENGINE AND FOUND EVIDENCE OF OIL IN THE EXHAUST DUCT AND COWLS.  INSPECTED ENGINE INLET WITH BORESCOPE IAW MM 72-00-00 OIL SMELL OR SMOKE IN CABIN FAULT ISOLATION.  INSPECTION OF VARIABLE GUIDE VANES INDICATES BLADES AT 6 O-CLOCK POSITION AND 1ST STAGE OF HIGH PRESSURE TURBINE BLADES SHOW SIGNS OF DAMAGE. R & R THE RT ENGINE IAW MM 71-00-00.  PERFORMED SATISFACTORY ENGINE GROUND PERFORMANCE RUNS AND LEAK CHECKS IAW MM 71-00-00.
